# SDR C2XA98IA491

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE OVERWING EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT POWER SUPPLY IAW EMB145 MM 33-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
